# SDR RAIA2020031920023

- Difficulty date: March 2, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N11106
- Make and model: Emb EMB-145XR
- Aircraft serial: 145650
- Aircraft time: 44,668 hours, 27,609 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN RH FLOOR SILL HAS CORROSION ON UPPER SURFACE AT FR 50 -           REMOVED RH FLOOR SILL AT FR 50. STARTED LOCATING FASTENER HOLES IN NEW RH FLOOR SILL AT FR 50. STARTED INSTALLING MAIN CABIN RH FLOOR SILL AT FR 50. COMPLETED INSTALL OF MAIN CABIN RH FLOOR SILL AT FR 50.
